Open Access

On abstract self-adjoint boundary conditions


Full Text

Coming Soon.





Article Information

TitleOn abstract self-adjoint boundary conditions
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 2, 7-12
MathSciNet MR1909683
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

Vladimir A. Mikhailets, On abstract self-adjoint boundary conditions, Methods Funct. Anal. Topology 7 (2001), no. 2, 7-12.


BibTex

@article {MFAT153,
    AUTHOR = {Mikhailets, Vladimir A.},
     TITLE = {On abstract self-adjoint boundary conditions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {2},
     PAGES = {7-12},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=153},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues